# SDR AALA20140528013

- Difficulty date: May 28, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 69,990 hours, 24,092 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pressure Switch
- Part number: N211C223519
- Condition: Inoperative
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED BRAKE SOURCE & ANTISKID ILLUMINATED ON AMBER EICAS SCREEN.  EMER DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED ALTERNATE VLV SELECTOR PRESS SWITCH S415 & NR EIGHT WHEEL ANTISKID TRANSDUCER.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
